Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have fatty liver and acidity. Have hearburn, abdominal pain. Am fasting for religious reasons. What to do?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 77 Questions
Hi... Doc, I have a fatty liver and severe Acidity problem. I am a Muslim and fasting these days, after two to three hours I undergo a severe bout of Heartburn right a diaphragm sphincters and a continouos moderately severe pain on upper right abdomen, under the rib cage. What to do? Plz help. It's on daily basis.
Posted Sat, 25 Aug 2012 in Abdominal Pain
Answered by Dr. Rajat Gupta 43 minutes later

Thanks for posting your query.

You seem to be suffering from gastritis exaggerated by fasting.

You may take proton pump inhibitors like pantoprazole twice a day on empty stomach on the days you are fasting.

Ideally smaller non fatty and non spicy meals should be taken to prevent gastritis symptoms. But I understand this might not be possible due to your fasting this month.

You can also try antacids like digene 3 teaspoon twice daily perhaps in the morning and evening hours for additional benefits.

Hope all this helps. Let me know if you have any other concerns.

Dr. Rajat Gupta
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor